# SDR SWAA2022020221185

- Difficulty date: October 12, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LEFT WING) #2 SLAT COVE PANEL 524GB CRACKED / REMOVED #2 SLAT CORE PANEL 524GB PER SOPM 56556C 12OCT17 FABRICATED #2 SLAT CORE PANEL 524GB IAW SRM 51-40-05-0G-0 & DWG #114A8121. INSTALLED NEW PANEL IAW SOPM 20-50-01.55920U 04NOV17
